| Model Number |
N/A |
| Medical Device Problem Code |
Labelling, Instructions for Use or Training Problem (1318)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that they need to verify a product's mri status and mri conditions.The product is power loc safety infusion set.The labeling indicated the product is mri conditional but the packet insert does not specify the mri conditions.Currently, this product indicates it is mri conditional with the yellow mri triangle.Without to documentations of the mri conditions our facility can not proceed with a patient's mri without this information.No other information was provided.